MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US HP FBT NONCEM KL PNCH SZ 4-5; KNEE INSTRUMENT : TIBIAL KEEL PUNCH/BULLET

DEPUY ORTHOPAEDICS INC US HP FBT NONCEM KL PNCH SZ 4-5; KNEE INSTRUMENT : TIBIAL KEEL PUNCH/BULLET
Model Number 9505-02-051
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/21/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the lug hole in femur is burnished and caused lug drill to bind.Keel punch would not stay on handle.No broken pieces.No surgical delay.
 
Additional Manufacturer Narrative
Product complaint #(b)(4).Investigation summary: no device was received for examination, therefore the reported event could not be confirmed.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : examination of the returned device cannot confirm the reported allegation.Depuy synthese considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.
 
Additional Manufacturer Narrative
The device malfunction, device interaction (2+ devices) : will not hold/retain, will no longer be reported as there has not been a serious injury associated with this failure within the past 2 years.Please consider this the last manufacturer report number submitted against this malfunction.

Brand Name
HP FBT NONCEM KL PNCH SZ 4-5
Common Device Name
KNEE INSTRUMENT : TIBIAL KEEL PUNCH/BULLET
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kara ditty-bovard
700 orthopaedic dr.
warsaw, IN 46581-0988
6107428552
MDR Report Key13169742
Report Number1818910-2022-00213
Device Sequence Number4465582
Product Code LRY
UDI-Device Identifier10603295227670
UDI-Public10603295227670
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 01/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9505-02-051
Device Catalogue Number950502051
Device Lot NumberSO2044368
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/28/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/21/2021
Supplement Date Received by Manufacturer01/24/2022
02/28/2022
03/17/2022
08/25/2025
Initial Report FDA Received Date01/05/2022
Supplement Report FDA Received Date01/25/2022
03/03/2022
03/18/2022
08/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/11/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown